Advertisement

Scalar reduction techniques for weakly coupled Hamilton–Jacobi systems

  • Antonio Siconolfi
  • Sahar Zabad
Article
  • 42 Downloads

Abstract

We study a class of weakly coupled systems of Hamilton–Jacobi equations at the critical level. We associate to it a family of scalar discounted equation. Using control-theoretic techniques we construct an algorithm which allows obtaining a critical solution to the system as limit of a monotonic sequence of subsolutions. We moreover get a characterization of isolated points of the Aubry set and establish semiconcavity properties for critical subsolutions.

Keywords

Weakly coupled systems Hamilton–Jacobi equations Viscosity solutions Aubry set Optimal control Critical value 

Mathematics Subject Classification

35F21 49L25 37J50 

References

  1. 1.
    Bardi, M., CapuzzoDolcetta, I.: Optimal Control Theory and Viscosity Solutions of Hamilton–Jacobi–Bellman Equations. Birkhäuser, Boston (1997).  https://doi.org/10.1007/978-0-8176-4755-1 CrossRefGoogle Scholar
  2. 2.
    Barles, G.: Solutions de viscosité des équations de Hamilton–Jacobi, Mathématiques & Applications (Berlin) 17. Springer, Paris (1994)zbMATHGoogle Scholar
  3. 3.
    Camilli, F., Ley, O., Loreti, P., Nguyen, V.D.: Large time behavior of weakly coupled systems of first-order Hamilton–Jacobi equations. NoDEA Nonlinear Differ. Equ. Appl. 19(6), 719–749 (2012).  https://doi.org/10.1007/s00030-011-0149-7 MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Davini, A., Fathi, A., Iturriaga, R., Zavidovique, M.: Convergence of the solutions of the discounted equation. Inventiones Mathematicae 206(1), 29–55 (2016).  https://doi.org/10.1007/s00222-016-0648-6 MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Davini, A., Siconolfi, A., Zavidovique, M.: Random Lax–Oleinik Semigroups for Hamilton–Jacobi Systems, arXiv:1608.01836
  6. 6.
    Davini, A., Zavidovique, M.: Aubry sets for weakly coupled systems of Hamilton–Jacobi equations. SIAM J. Math. Anal. 46(5), 3361–3389 (2014).  https://doi.org/10.1137/120899960 MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Fathi, A., Siconolfi, A.: PDE aspects of Aubry–Mather theory for quasiconvex Hamiltonians. Calc. Var. Partial Differ. Equ. 22(2), 185–228 (2005).  https://doi.org/10.1007/s00526-004-0271-z MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Ibrahim, H., Siconolfi, A., Zabad, S.: Cycle Chacterization of the Aubry Set for Weakly Coupled Hamilton–Jacobi Systems, arXiv: 1604.08012
  9. 9.
    Mitake, H., Siconolfi, A., Tran, H.V., Yamada, N.: A Lagrangian approach to weakly coupled Hamilton–Jacobi systems. SIAM J. Math. Anal. 48(2), 821–846 (2016).  https://doi.org/10.1137/15M1010841 MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Mitake, H., Tran, H.V.: Remarks on the large time behavior of viscosity solutions of quasi-monotone weakly coupled systems of Hamilton–Jacobi equations. Asymptot. Anal. 77(1–2), 43–70 (2012).  https://doi.org/10.3233/ASY-2011-1071 MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2018

Authors and Affiliations

  1. 1.Mathematics DepartmentUniversity of Rome “La Sapienza”RomeItaly

Personalised recommendations